| Model Number |
G48295 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - customer address 1: (b)(6).G4 ¿ pma/510(k) #: exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported the front end of a ngage nitinol stone extractor´s basket was found broken prior to use in an unspecified procedure.The issue was found when the package was opened.The device did not make patient contact.Additional information has been requested.
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h11.Additional information received 12nov2025 stating that the procedure was completed using a new unspecified device and the patient did not experience any adverse effects.
Additional Manufacturer Narrative
Additional information: b5.Correction: this report is being sent to indicate the complaint event is not reportable under fda 21 cfr part 803.An mdr guidance for manufacturers issued in 1997 stated that once a malfunction has caused or contributed to a death or serious injury, a presumption that the malfunction is likely to cause or contribute to a death or serious injury has been established.This presumption will continue until either the malfunction has caused or contributed to no further deaths or serious injuries for two years, or the manufacturer can show through valid data that the likelihood of another death or serious injury as a result of the malfunction is remote.A validated and detailed search of cook¿s complaint handling software revealed that there have been no deaths or serious injuries per 21 cfr part 803.3, due to the ngage nitinol stone extractor's strain relief broke, from (b)(6) 2022 through (b)(6) 2025.Therefore, cook will cease malfunction reporting for events where the ngage nitinol stone extractor's strain relief broke.The recurrence of a serious injury or death for the same malfunction will trigger the resumption of mandatory reporting, per 21 cfr part 803.50.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.